# SDR DHL9980235C

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT WING AT REAR SPAR AREA XW 5 WEB PANEL IS CRACK 3 LONG DOT 64101.  STOP DRILLED END CRACK AT RT WING, REAR SPAR ARA XW5 WEB PANEL IAW DC-8 SRM 51-3-2.  FABRICATED DOUBLER REPAIR AS PER SRM 57-2-0 PAR 2 E 6 X 6 .090-2024T3.  TREATED & PRIMED AS PER SR 51-1-8 PG 13 & 16 PAR 6 & 6F.  INSTALLED FABRICATED DOUBLER AS PER SRM 51-1-21 PG 1 PAR 1.
